HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Depression (https://www.healthboards.com/boards/depression/)
-   -   Help! ?'s on cymbalta withdraw (https://www.healthboards.com/boards/depression/239570-help-s-cymbalta-withdraw.html)

kkkittykat 01-06-2005 04:33 PM

Help! ?'s on cymbalta withdraw
 
I've been on cymbalta for about 3 months and was takeing 90mg's. I am weaning myself off of them and right now I take 30mg, but I'm having bad withdraw brain zaps already. I had gone thru withdraw with Lexapro, but not till I was completely off the meds. Has anyone else tried to wean off cymbalta? I want to get off antidepressants for good and don't want to fail at this like I did with the lexapro.

Any help would be apprecaited!!!!!!!!!!!

kk

imatestwentbad 01-06-2005 07:30 PM

Re: Help! ?'s on cymbalta withdraw
 
[QUOTE=kkkittykat]I've been on cymbalta for about 3 months and was takeing 90mg's. I am weaning myself off of them and right now I take 30mg, but I'm having bad withdraw brain zaps already. I had gone thru withdraw with Lexapro, but not till I was completely off the meds. Has anyone else tried to wean off cymbalta? I want to get off antidepressants for good and don't want to fail at this like I did with the lexapro.

Any help would be apprecaited!!!!!!!!!!!

kk[/QUOTE]

Hi KAT,
I wanted to ask you about the amount of mg you were taking. The doc gave you 90 mg a day or a week? I read that you didn't get any benefits from taking more than 60mg a day. I could be wrong though. When I didn't take my meds for three days, I thought I was going to lose it!! I would kill someone or my self
Love Amy

kkkittykat 01-07-2005 07:07 AM

Re: Help! ?'s on cymbalta withdraw
 
I've read that also, but that was after she upped the dose. I started on 30mg for one week then went to 60mg, 3 weeks later I went back to the Doctor and she upped it to 90mg because even though I felt better (stopped crying) I still was not happy, kind of like a statue. When I got up this morning the zapping started, its non stop, I can't stand it. Thankfully I am out of work right now ( broke a bone in my foot) and can use this time to get it out of me...

Thanks for responding

kk

kkkittykat 01-08-2005 09:09 AM

Re: Help! ?'s on cymbalta withdraw
 
Can anyone else out there help me or have advice!!!!!!!!!!!

kk

vamp36 01-09-2005 12:41 PM

Re: Help! ?'s on cymbalta withdraw
 
It took me about 3 to 4 weeks to feel better on the Cymbalta. Now I am am at 60mg and feeling OK. I was on 90mg breifly, but that was to help with my nerve pain. I wonder if increasing your doses so fast and being on 90mg would have something to do with it.

kkkittykat 01-09-2005 06:01 PM

Re: Help! ?'s on cymbalta withdraw
 
Your probaly right. Today was much better, tomorrow I'm cutting down the dose again, will see what happens.

Thank you for your help!!!!!!!!

kk


All times are GMT -7. The time now is 02:16 PM.